# SDR HEEA0010127

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206364601101
- Condition: Wont Calib
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CALIBRATE FUEL SYSTEM PER BELL M & O.  READS ON 200 LBS WHEN ADJUSTED FULL AND WILL NOT ZERO OR EMPTY.
